# SDR UPS98827043

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 FRAME STA 80 HAS DAMAGE AT L21RT.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED SPLICE REPAIR ANGLES AND FRAME SEGMENT IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED SPLICE REPAIR ANGLE AND FRAME SEGMENT.  INSTALLEDSPLICE REPAIR ANGLES AND FRAME SEGMENT IAW DC8 SRM 53-2-0 IAW DC8 SRM 51-1-8 AND 51-1-21, 51-1-20D.
